Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Diabetic patient having yellowish urine. Why?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6597 Questions
Sir my father in law has diabetes and now a days he is having yellowish urine
Posted Mon, 11 Jun 2012 in Diabetes
Answered by Dr. Pavan Kumar Gupta 29 minutes later
Hello and thanks for the query.
Urine varies in appearance, depending principally upon a body's level of hydration, as well as other factors. Normal urine is a transparent solution ranging from colorless to XXXXXXX but is usually a pale yellow. In the urine of a healthy individual the color comes primarily from the presence of urobilin.
Colorless urine indicates over-hydration.
Dark yellow urine is often indicative of dehydration.
Yellowing/light orange may be caused by removal of excess B vitamins from the bloodstream.
Certain medications such as rifampin and phenazopyridine can cause orange urine.
Dark yellow urine also occurs in jaundice but is accompanied by other symptoms of jaundice.
In most likely hood your father in law is passing normal urine and this yellow color is due to the concentrated urine because of summers and B complex vitamins which he might be taking along with his other medications.
I hope to have answered your query however you may revert to me for any other query
Thanks and best of luck.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Diabetologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor